# SDR CA090401003

- Difficulty date: March 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,793 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: A15500550
- Condition: Broken
- Location: Engine
- Part time: 2,314 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, B

## Discrepancy

(CAN) IN FLIGHT PILOT REPORTED LOSS OF THROTTLE CONTROL. THROTTLE WENT TO FULL AS DESIGNED.  ACFT FLOWN BACK AND ENGINE SHUTDOWN, LANDED SAFELY.  INSP REVEALED THROTTLE INNER CABLE BROKEN WHERE CABLE GOES THRU FIREWALL. NEW CABLE INSTALLED.
